# SDR UPS00832101

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 CORROSION ON ATTACHMENT FITTING AFT FACE OF MAIN FRAME FS 360 LONGERON 28 RT - 26 RT.  REMOVED FITTING, REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND OUT OF LIMITS. MATERIAL  ID 071 7075.0 IAW DAC DWG 3750999, FAB ANGLE IAW DAC DWG 3750999. HEAT TREATED IAW TPS 1003 REVA, TRIMMED & DRILLED IAW DAC DWG 375099,  ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED FITTING DC8 SRM 51-1- 20D.
